# SDR FDEA201209053606

- Difficulty date: September 5, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 40,647 hours, 7,960 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Part number: 750866D
- Part serial: 373
- Condition: Malfunctioned
- Location: Battery Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY DISCHARGING LEVEL 1, ALERT.  INTERMITTENT AT  FIRST, THEN CONTINUOUS. BATTERY VOLTAGE SHOWED 30V-34V.   R & R EPCU REF AMM24-08-01-4, OPS CHECKED NORMAL.  ALL TROUBLESHOOTING PERFORMED IAW FIM 24-30-03-00.  NO FAULTS NOTED, SYSTEM OPS CHECKS NORMAL.
